# SDR 20000615SH007

- Difficulty date: May 23, 2000
- Submitted: June 15, 2000
- Operation: General aviation
- Aircraft: N4265E
- Make and model: Piper PA-38-112
- Aircraft serial: 3878A0513
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gear
- Part number: 1394T10054
- Part serial: 787143
- Condition: Inoperative
- Location: Turn And Bank
- Part time: 1,846 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURN COORDINATOR NOT WORKING, FLAG WAS INDICATING PROPER OPERATION, BUT RATE OF TURN NOT INDICATED. OCCURED UNDER NORMAL CONDITONS.  THE CAUSE IS INTERNAL DAMAGE TO GEARINGS OR PART MALFUCTNION.  SUBMITTER STATED TO PREVENT, TAXI AROUND AND YAW BACK AND FOURTH AND CHECK FOR PROPER OPERATION.  (X)
